# SDR SWIA202159010

- Difficulty date: April 6, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,832 hours, 23,127 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Stiffener
- Condition: Damaged
- Location: Nlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(2) DURING MLG /NLG PROXIMITY SENSOR HEALTH CHECKS, THE NLG DOOR RODS WERE DISCONNECTED AT THE DOORS AND PERFORMED GEAR SWINGS, LH NLG DOOR ROD DAMAGED LBL 7.50 STIFFENER P/N CC670-34166-3      (C-CHECK RO 6/22/2021)    REMOVED DAMAGED SECTION OF VERTICAL STIFFENER AT FS202.75 AND LBL 7.50 AND REPAIRED IAW MHIRJ REO 690-53-11-1326 REV --, DATED 2021-05-22. / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. / PRESSURE LEAK CHECK GOOD.
